# SDR MALA976683

- Difficulty date: December 30, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 5701C000002
- Part serial: 7603091
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3601 - JUST AFTER LIFT OFF, THE FOLLOWING LIGHTS CAME ON; NR 3 ENGINE AIR FAULT AND AIR VALVE, THEN INTAKE 3 LOW PRESS AND AIR SUPPLY LIGHTS ON MWP.  RETURNED TO DTW.  MAINTENANCE REPLACED NR 3 THERMOSTAT.  OPS CHECK GOOD.  (M)
